# SDR HALA2021010500002

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 36,562 hours, 5,640 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 33279190007
- Part serial: 06100
- Condition: Faulty
- Location: Nr 1 Fcpc
- Part time: 36,562 hours, 5,640 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS FOUND FCPC 1 FAULTING.  REMOVED AND REPLACED FCPC 1, PER AMM 27-93.  COMPUTER, FLT C OFF 33-2791-9-0007 06100 ON 33-2791-9-0007 06629.
